Does zaditor (ketotifen) drops help with "pink eye"?

Maybe. In reality "pink eye" can have a lot of causes but usually refers to conjunctivitis. There are different types of conjunctivitis. The most common would be viral, bacterial and allergic. Zaditor (ketotifen) will help most with allergic conjunctivitis usually from seasonal allergies.
No. "pink eye" most often means conjunctivitis caused by infection. Zaditor (ketotifen) is an over the counter (otc) allergy drop, so it will make a "pink" eye from allergy better! it will have no effect, however, on an infected eye! red, inflamed eyes can result from many causes (including some that are sight threatening) so it is wise to obtain your diagnosis from an eyemd before initiating self treatment.

Related Questions

Do zaditor (ketotifen) eye drops help with "pink eye"?

Usually not. The zaditor (ketotifen) is an allergy eyedrop and will only be effective if the "pink eye" is due to allergy. If it is due to an infection caused by a bacteria or virus, the zaditor (ketotifen) will have no effect. Read more...

Can zaditor (ketotifen) eye drop make eyes more sensitive and effect sinuses, i. E make you nasally, etc?

Yes and no. Zaditor (ketotifen) is a topical antihistamine drop. Antihistamines stop itching but also causes drying which wiuld make eyes more sedative. Use artificial tear drops along with radiator besides making eyes feel better it will also help the allergies by flushing the allergens out of your eyes, .My guess is the nasalness is fron your allergies.Allergie can also effect the sinuses. You could also see an allergis. Read more...

Dr. Told me to use Zaditor (ketotifen) eye drops for allergies but it hasn't helped at all. Other suggestions?

Others . Zaditor™ is an over the counter, moderately effective ocular antihistamine that may decrease itchy eyeballs. More powerful prescription ocular antihistamines are available. Also, try warm compresses and gentle eyelid hygiene, as blepharitis may be part of your symptom complex. As always, if you're not getting better, a reevaluation is necessary. Sometimes a different medical approach needs a trial. Read more...

Under my eyes and around them is very dry. It also has been itchy and flakey. I use eye drops called zaditor (ketotifen) a doctor told me to but it hasn't helped?

Dermatitis . By your description, you likely have periocular dermatitis that would not respond to Zaditor™. You are best to stop the eye drop & cleanse with a mild facial soap that is hypoallergenic and to avoid applying anything to your eyelids or eyelashes. Because the causes of dermatitis are many, as are the treatments, it's best to have an exam by an Eye MD, to evaluate & treat with appropriate medication. Read more...

My left eye has been twitching lately & there is a tiny white bump on the inside of my bottom lead. I've been using zaditor (ketotifen) eye drops but its not helpn?

Stye? The bump sounds like a stye. Treat it with warm compresses. Have it check if it persists because they occasional have to be drained or other treatments. The twitching is little muscle spasms of the lid. Read more...
Eye problem. Have you been to an eye dr.? What does he or she say is wrong? You know, you can call your dr. Any time and ask a question. Alot of folks don't know that, but it's true. Read more...
2 separate probs. The twitching is likely blepharospasm, which isn't usually anything to worry about. It can be exacerbated by caffeine and other stimulants and can be treated with Botox if severe. The white bump may be a stye. Hot compresses will usually help if that is the case. If either problem persists, go see your (eye) doctor. Read more...

Whats the diffrence between patanol and zaditor (ketotifen)? My 4yrold son has problems with eyes matting shut and his dr said allergies. What can I do or buy

VernalConjunctivitis. Regarding Patanol vs. Zaditor, (ketotifen) look at: http://www.Medscape.Com/viewarticle/489382 under the care of an ophthalmologist, steroid drops may be effective, though an ophthalmologist should verify the diagnosis in a toddler, since a "shield ulcer" can interfere with visual function. Another consideration is a low-grade bacterial conjunctivitis, so visit an ophthalmologist trusted by your pediatrician. Read more...

Bumbs in eyes. Last year I went to a doctor he said it was alergies & to take zaditor (ketotifen). It didn't work & I wake up to a white film every morning in eyes?

Stronger eyedrops. You may need a stronger drop, maybe even a mild steroid, if this is allergies. It may also be blepharitis, which involves the eyelids and lashes. Check out http://www.2020vision.Com/blepharitis.Html. Read more...
Other symptoms? Zaditor (ketotifen) is a topical antihistamine, often useful for eye allergies. Whitish discharge in the am could be mucous from allergies or irritation. See your ophthalmologist. Read more...